Skip to main content

Orbifolds are not commutative geometries

Journal Article


Download full-text (Open Access)

Abstract


  • In this note we show that the crucial orientation condition for commutative geometries fails for the natural

    commutative spectral triple of an orbifold M/G.

Publication Date


  • 2008

Citation


  • Rennie, A. C. & Varilly, J. C. (2008). Orbifolds are not commutative geometries. Journal of the Australian Mathematical Society, 84 (1), 109-116.

Scopus Eid


  • 2-s2.0-48349106169

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1635&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/629

Has Global Citation Frequency


Number Of Pages


  • 7

Start Page


  • 109

End Page


  • 116

Volume


  • 84

Issue


  • 1

Place Of Publication


  • United Kingdom

Abstract


  • In this note we show that the crucial orientation condition for commutative geometries fails for the natural

    commutative spectral triple of an orbifold M/G.

Publication Date


  • 2008

Citation


  • Rennie, A. C. & Varilly, J. C. (2008). Orbifolds are not commutative geometries. Journal of the Australian Mathematical Society, 84 (1), 109-116.

Scopus Eid


  • 2-s2.0-48349106169

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1635&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/629

Has Global Citation Frequency


Number Of Pages


  • 7

Start Page


  • 109

End Page


  • 116

Volume


  • 84

Issue


  • 1

Place Of Publication


  • United Kingdom